MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305615
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Oem manufacture: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that the following information was provided by the customer: material no: 305615, batch no: 8333956.It was reported that containers are missing lids.Per customer email: i called customer service regarding missing lids for bd sharps container 305615, lot # 8333956.I have had the past 2-3 cases show up without lids or with only some in the case.These are unopened cases so i know the issue is on the bd end.I need 15 lids asap.Please let me know how this can be resolved.
 
Additional Manufacturer Narrative
H.6.Investigation: no samples or photos were provided.According to the dhr review process; the result showed there were no issues reported like missing lids during the manufacturing process of the lot number reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids for the same part number throughout the last twelve months.According with this investigation there is not enough information (like a picture from the original packaging) provided from customer to determine the root cause of this issue.Also, the failure reported under this complaint has an inconsistency because the customer has asking the replacement for a quantity of 15 lids however the manufacturing process was set with a standard pack of 8 pieces per box which can¿t be modified therefore, if the lids were missing then they should be 16 missing lids.By other hand if only one lid was present in the box also the manufacturing process send a set of 8 pieces secured with a plastic strap which are not wrapped if the 8 pieces are not present.Additionally, due to recurrences reported in the past over the same issue, a corrective action had already been implemented within the manufacturing process to ensure the correct quantity of pieces per box (the corrective action was documented under capa record # ca-j1001335).The corrective action consists in the implementation of a weighing system to determine the correct quantity of pieces per box through the weight of the pieces.The lot number (8333956) reported under this complaint was reviewed in the history records of the weighing system and no issues were found in accordance to weight limits which indicates that boxes were shipped complete.
 
Event or Problem Description
It was reported that the following information was provided by the customer: material no: 305615.Batch no: 8333956.It was reported that containers are missing lids.Per customer email: i called customer service regarding missing lids for bd sharps container 305615, lot # 8333956.I have had the past 2-3 cases show up without lids or with only some in the case.These are unopened cases so i know the issue is on the bd end.I need 15 lids asap.Please let me know how this can be resolved.

Brand Name
SHARPS COLL 9GAL RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8461833
Report Number2243072-2019-00598
Device Sequence Number198046
Product Code FMI
UDI-Device Identifier50382903056151
UDI-Public50382903056151
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305615
Device Lot Number8333956
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer03/13/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;